# SDR AALA20130719003

- Difficulty date: July 19, 2013
- Submitted: July 22, 2013
- Operation: Air carrier
- Aircraft: N366AA
- Make and model: Boeing 767323
- Aircraft serial: 25193
- Aircraft time: 90,979 hours, 14,231 cycles
- System (JASC): 3140 · Central Computers
- Part: Computer
- Condition: Faulty
- Location: Eicas
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FORWARD CARGO COMPARTMENT FIRE INDICATION.  CARGO FIRE BOTTLES WERE BLOWN.  INSPECTION SHOWED NO INDICATION OF FIRE OR OVERHEAT CONDITION.  PLACARDED COMPLETE CARGO FIRE EXTINGUISHING SYSTEM & CARGO SMOKE DETECTION IAW MEL.  REPLACED LEFT EICAS COMPUTER THAT WAS FAULTY & CARGO FIRE BOTTLES AT ORD ON 07/20/2013.  SYSTEM GROUND CHECKED NORMAL.
